# SDR CA110422003

- Difficulty date: April 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 10,134 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 045026
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BUSHING FOUND CRACKED DURING 600 H INSP.  ASSY REPLACED.
